MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR VVC KNEETM TIBIAL INSERT, SIZE 2, 19MM

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR VVC KNEETM TIBIAL INSERT, SIZE 2, 19MM
Catalog Number 346-19-702
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - patient needed extensor mechanism reconstruction after revision surgery and upsizing the poly helped with that.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2025-00711; 346-16-707, s800 - revision surgery, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR VVC KNEETM TIBIAL INSERT, SIZE 2, 19MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key22639726
Report Number1644408-2025-01048
Device Sequence Number9564003
Product Code JWH
UDI-Device Identifier00190446219217
UDI-Public00190446219217
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180930
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number346-19-702
Device Lot Number468V1028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
245-02-103 LOT: 2686A1007; 245-05-023 LOT: 2739A1028; 245-05-023 LOT: 2739A1028; 245-05-023 LOT: 2739A1028; 245-05-023 LOT: 2739A1028; 352-00-102 LOT: 492Y1023; 352-00-102 LOT: 492Y1031; 352-00-102 LOT: 492Y1044A; 352-00-102 LOT: 492Y1044A; 352-00-210 LOT: 506Y1063; 352-00-210 LOT: 506Y1071; 352-00-210 LOT: 506Y1085; 352-00-210 LOT: 506Y1085; 352-02-102 LOT: 304V1021; 354-10-040 LOT: 103Y1168; 354-10-065 LOT: 104Y1022; 354-15-025 LOT: 2735A1023; 355-01-001 LOT: 5279A1039
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale